欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  20 篇文章
     
     
 
The Physical Transient Spectrum for a Multi-Photon V-Type Three-Level Atom Interacting with a Squeezed Coherent Field in the Presence of Nonlinearities

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 12 Page: 1425-1431
       
 
Approximate Analytical Solutions For The Nonlinear Brinkman-Forchheimer-Extended Darcy Flow Model

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 12 Page: 1432-1436
       
 
On <i>p</i> and <i>q</i>-Horn’s Matrix Function of Two Complex Variables

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 12 Page: 1437-1442
       
 
Inverse Eigenvalue Problem for Generalized Arrow-Like Matrices

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 12 Page: 1443-1445
       
 
Extension of Range of MINRES-CN Algorithm

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 12 Page: 1446-1447
       
 
Degree of Approximation of Conjugate of Signals (Functions) by Lower Triangular Matrix Operator

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 12 Page: 1448-1452
       
 
Propagation of Torsional Surface Waves under the Effect of Irregularity and Initial Stress

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 12 Page: 1453-1461
       
 
On the Behavior of Combination High-Order Compact Approximations with Preconditioned Methods in the Diffusion-Convection Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 12 Page: 1462-1468
       
 
The Analytical and Numerical Solutions of Differential Equations Describing of an Inclined Cable Subjected to External and Parametric Excitation Forces

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 12 Page: 1469-1478
       
 
Numerical Solution of Nonlinear Klein-Gordon Equation Using Lattice Boltzmann Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 12 Page: 1479-1485